# SDR SWAA2022013156521

- Difficulty date: September 7, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 34,197 hours, 19,859 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER T/E WIGGLE PLATE CRACKED AT PANEL 551EB INBD FWD ATTACH POINT. / REMOVED AND REPLACED WIGGLE PLATE PER SRM 51-40-02.
